# SDR USAA991048

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Part time: 45,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK IN SKIN AFT ENTRY DOOR LOWER DOOR HINGE CUTOUT.  INSTALLED DOUBLER PER TR 53-30-10 REV B AND SRM 53-30-3 FIG 34.  (M)
